Show simple item record

AuthorBalser, Wernerdc.contributor.author
AuthorKostov, Vladimirdc.contributor.author
Date of accession2019-09-05T08:55:22Zdc.date.accessioned
Available in OPARU since2019-09-05T08:55:22Zdc.date.available
Date of first publication2001dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHLinear systemsdc.subject.lcsh
LCSHSingular perturbationsdc.subject.lcsh
TitleSingular perturbation of linear systems with a regular singularitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2001source.volume
Source - Issue6source.issue
Source - Year2001source.year
Source - From page42source.fromPage
Source - To page50source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record